# SDR 97ZZZX577

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Engine Services, LLC., repair station LY2R995K
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1358M12P05
- Condition: Failed
- Location: Eng Hpt
- Part time: 15,782 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOR ENG FAILURE FOUND ALL HPT BLADES BROKEN AT PLATFORM.  IT APPEARS THAT NR 8 BLADE S/N 4L764 WAS THE FIRST BLADE TO FAIL.  CAUSE OF FAILURE UNKNOWN AT THIS TIME.  OEM AND OWNER ARE DOING EXTENSIVE INVESTIGATION.
